# SDR 9510472294

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED UPON APPLICATION OF DEPARTURE THRUST.  TAKEOFF WAS ABORTED.  NOTE:  FLAP SETTING WAS 25 DEGREES.  AIRCRAFT GROSS WEIGHT REDUCED FOR A 15 DEGREE FLAP DEPARTURE.  MSP MAINTENANCE COULD NOT DUPLICATE DISCREPANCY. CORRECTION:  DATE 950709 CHANGED TO 950708.
